# SDR SWAA2014101633003

- Difficulty date: October 7, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 76,556 hours, 65,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP CRACKED AT BS 400 STRINGER 14R.  R & R CLIP IAW SRM & DWG.
